# SDR DALA109403351

- Difficulty date: April 29, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 24,952 hours, 3,673 cycles
- Engine: Pwa PW4168A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R FLOOR SUPPORT NR 271MF AT Y450 BETWEEN FR75 AND FR78 IAW SRM 51-42-11, DUE TO IT BEING CORRODED BEYOND LIMIT.
